# SDR HNAA2012051100771

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 59,417 hours, 66,141 cycles
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE TORQUE SURGED ON TAKEOFF ROLL UP TO 99 PERCENT.  R & R NR 1 ENGINE HMU AND FUEL PUMP IAW 73-20-01.  GROUND RAN ACFT IAW SRT MANUAL.  OPS CHECKED GOOD.
